Construction of asymptotic expansions of solutions of a system of second-order linear integro-differential equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1990), pp. 11-14
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1990_4_a1,
author = {A. N. Voronoi and G. V. Zavizion},
title = {Construction of asymptotic expansions of solutions of a~system of second-order linear integro-differential equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {11--14},
year = {1990},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1990_4_a1/}
}
TY - JOUR AU - A. N. Voronoi AU - G. V. Zavizion TI - Construction of asymptotic expansions of solutions of a system of second-order linear integro-differential equations JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1990 SP - 11 EP - 14 IS - 4 UR - http://geodesic.mathdoc.fr/item/IVM_1990_4_a1/ LA - ru ID - IVM_1990_4_a1 ER -
%0 Journal Article %A A. N. Voronoi %A G. V. Zavizion %T Construction of asymptotic expansions of solutions of a system of second-order linear integro-differential equations %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1990 %P 11-14 %N 4 %U http://geodesic.mathdoc.fr/item/IVM_1990_4_a1/ %G ru %F IVM_1990_4_a1
A. N. Voronoi; G. V. Zavizion. Construction of asymptotic expansions of solutions of a system of second-order linear integro-differential equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1990), pp. 11-14. http://geodesic.mathdoc.fr/item/IVM_1990_4_a1/